Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 9, Pages 1461-1472
http://dx.doi.org/10.1155/IJMMS.2005.1461

Remarques sur la frontière de martin biharmonique et la représentation intégrale des fonctions biharmoniques

Department de Mathématiques et d'Informatique, Faculté des Sciences, Université Mohammed V Agdal Rabat, Rabat B.P. 1014, Morocco

Received 4 August 2004

Copyright © 2005 Mohamed El Kadiri and Sabah Haddad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed El Kadiri and Sabah Haddad, “Remarques sur la frontière de martin biharmonique et la représentation intégrale des fonctions biharmoniques,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 9, pp. 1461-1472, 2005. https://doi.org/10.1155/IJMMS.2005.1461.